# SDR SCNA96345

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND MOUNTING BRACKET CORRODED AT BS 435 CENTER TIE DOWN FITTING.  REMOVED AND REPLACED MOUNTING BRACKET IN ACCORDANCE WITH SRM 51-30-01.
